I just found out that I have hyperthyroid and there is a lump in my neck in the front that can be felt and seen with an ultrasound. I have an HMO with doctor's staffs that are incredibly incompetent. They are not getting my referrals, and just too much to get into.
I am tired all the time even though I am on medication to slow the thyroid and medication to lower my heartbeat. But in the last 2 days, I have been incredibly dizzy. All I have to do is turn my head and I feel drunk and like I may throw up. Is dizziness a symptom? Do you think the lump (really ugly lump on the ultrasound) is this cancer? Is dizziness a symptom of that? If not, I don't want to deal with the doctors anymore... they are stressing me out - they are that bad.
Sometimes thyroid problems can cause dizziness. You should see an endocrinologist to evaluate the hyperthyroidism and the lump. The dizziness may just need meclizine (or similar med) temporarily and hopefully will resolve (w/ or w/o treatment of thyroid) but if not, ENT evaluation of dizziness may be indicated. Would keep pushing your HMO to get your treatment you need - good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.